# SDR QXEA2009030300159

- Difficulty date: February 27, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 18,778 hours, 18,942 cycles
- System (JASC): 5241 · Galley Doors
- Part: Flap
- Part number: 85217908001
- Condition: Obstructed
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - GROUND AGENTS REPORT AFT GALLEY DOOR RIGHT SIDE DIFFICULT TO OPEN AND CLOSE FROM INSIDE OF ACFT.  FOUND AFT EXTERNAL HANDLE COVER FLAP TO BE INTERFERING WITH EXTERIOR DOOR HANDLE.  REPLACED COVER FLAP.  CHECKS GOOD. RETURNED TO SERVICE.
